Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment to stop itching caused by medication

Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 1701 Questions

default
Posted on Wed, 11 Jul 2018 in Medicines and Side Effects
Question: I was put on 2heart medications Wednesday. I started itching within 4hrs. I went to a er last &they were only insterested in my heart. They did not do anything for the itching. Went to see my Dr.today same thing he told me to stop the digoxin & to continue the diltiazem I am itching from my head to my feet.Do you have any suggestions z?
doctor
Answered by Dr. Bhanu Partap 46 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello Ma'am

After going through the medical details provided by you I understand your concern and I would like to suggest you that as your doctor is not in the favour of altering your medicine which means the benefits of having these meds are more.

I would like to suggest you to take some antihistaminic like Cetrizine 5mg at bed time for a couple of days to combat this itching. Hopefully it will settle the problem.

But if still that doesn't work and itching persist then we have to switch to some other medicine.

I hope this information will be helpful.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on